Publication
Title
On the probability of abandonment in queues with limited sojourn and waiting times
Author
Language
English
Source (journal)
Operations research letters. - Amsterdam
Publication
Amsterdam : 2006
ISSN
0167-6377
Volume/pages
34:3(2006), p. 333-338
ISI
000235895600013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.10.2017
To cite this reference